Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I am observing some discharge from my penis which is disturbing a lot,please give me suggestion about this

From past two days i am observing some discharge from my is white in colour and it is disturbing a lot...i had sex with a call girl last Saturday.Is there any relationship with discharge??
Asked On : Fri, 16 Oct 2009
Answers:  3 Views:  1111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
white discharge form penis warns you for sexually transmitted disease. get a screeing test for STD, not to delay. be quick. its better touse condoms when you have sex with any partner known or unknown.
Answered: Sat, 17 Oct 2009
  User's Response
I think you are having some kind of infection. Use condoms till your infections subsides. Get it checked once by a doctor, hope you will be OK soon. i
Answered: Sat, 17 Oct 2009
  User's Response
run man run to your doctor, it could be a gonorrhoeal infection. if you have itching pain and discharge it could be gonorrhoea. Never make passes at a call girl, this is the lesson you learnt
Answered: Sat, 17 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor